| Model Number |
77620 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during preparation for use of a eopa arterial cannula, the packaging was intact with no damage noted and the cannula components were removed from the packaging without issue.During insertion, the introducer was reported to feel very loose and not secure.The cannula was not used as a result.No patient complications have been reported as a result of this event.